Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am late on my period and i am also taking the treatment for thyroid and PCOD. Is there any chances of pregnancy ?

hi, Docter i have many quires like i m a hypothyriod patient and i also have bilateral polycysts sydore in both ovarys my gync precibe me eltroxin for thyriod, riomet od 500mg folinext d,mcbm-69and ton concieve she precibe me siphene-100 and susten 400 from 22 day to 28 day of my LMP date now on 21 day of LMP i m feeling sore breast light headack body pain etc m i pregnant or it is on my mind. my last mentural preriod is on 16 may have i concieve ? is siphene 100 worked for me.i m over weight 85 kg my height is 5.3\
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
The side effects of Siphene and Susten itself can cause breast fullness and tenderness. Relax. Do meditation and yoga. Consume fresh fruits and vegetables.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor